Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on generalized Tauberian theorems


Author: C. T. Rajagopal
Journal: Proc. Amer. Math. Soc. 2 (1951), 335-349
MSC: Primary 40.0X
Addendum: Proc. Amer. Math. Soc. 3 (1952), 457-458.
MathSciNet review: 0041954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0041954-4
PII: S 0002-9939(1951)0041954-4
Article copyright: © Copyright 1951 American Mathematical Society